Positive functionals and the axiom of choice
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 9-12
@article{RSMUP_1984__72__9_0,
     author = {Brunner, Norbert},
     title = {Positive functionals and the axiom of choice},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {9-12},
     zbl = {0554.46007},
     mrnumber = {778328},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__9_0}
}
Brunner, Norbert. Positive functionals and the axiom of choice. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 9-12. http://www.numdam.org/item/RSMUP_1984__72__9_0/

[1] J.L. Bell - D. H. FREMLIN, A geometric form of the axiom of choice, Fundamenta Mathematicae, 77 (1972), pp. 167-170. | MR 327523 | Zbl 0244.46014

[2] N. Brunner, Sequential compactness and the axiom of choice, Notre Dame Journal of Formal Logic, 24 (1983, 89-92). | MR 675919 | Zbl 0464.03045

[3] N. Brunner, Kategoriesätze und multiple Auswahl, Zeitschrift für mathematische Logik und Grundlagen der Mathematik, 29 (1983), 435-443. | MR 716858 | Zbl 0526.03031

[4] M.M. Day: Normed Linear Spaces, Ergebnisse der Mathematik 21, Springer-Verlag, Berlin, 1973. | MR 344849 | Zbl 0268.46013

[5] I. Namioka, Partially ordered linear topological vector spaces, Memoirs of the American Mathematical Society, No. 24, Providence, 1957. | MR 94681 | Zbl 0105.08901

[6] H.H. Schaefer, Halbgeordnete lokalkonvexe Vektorräume, Mathematische Annalen, 138 (1959), pp. 259-286. | MR 106402 | Zbl 0092.11303

[7] Y.-C. Wong - K.-F. Ng, Partially ordered topotogical vector spaces, Oxford Mathematical Monographs, Oxford University Press, Oxford, 1973. | MR 454581 | Zbl 0269.46007